Asymptotic behavior of solutions of nonautonomeous Riccati equations
The asymptotic behavior of the of a matrix Riccati equations is considered. The right-end asymptotic behavior is motivated by the linear-quadratic control problem. The left-end asymptotic behavior is motivated by the problem of filtering (according to Kalman-Bucy) which is equivalent to the dual linear-quadratic problem with inverse time.
Unable to display preview. Download preview PDF.
- Brunovský P., Komorník J.: The Riccati Equation Solution of the Linear-Quadratic Problem with Terminal State Constraint, to appear.Google Scholar
- Datko R.: Some Linear Nonautonomeous Control Problems with Quadratic Cost, J. of Diff.Eq.,Vol.21,No.2,July 1976.Google Scholar
- Curtain R.: Infinite Dimensional Riccati Equation with Applications to Affine Hereditary Systems, Siam J. of Control 1975, No. 6, p.1130–1143.Google Scholar
- Komorník J.: Optimal Control of Stabilizable Time — Varying Systems with Time Delay, to appear.Google Scholar
- Kučera V.: A Review of the Matrix Riccati Equation, Kybernetika, Vol.9, 1973,p.42–61.Google Scholar